# SDR COMA9710151

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: K0039
- Condition: Inoperative
- Location: Rt Auto Feather
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT HAND PROPELLER AUTO FEATHER SYSTEM DOES NOT TEST.  REPLACED RELAY K0039, SYSTEM TEST NORMAL.
